Time-varying Reeb graphs for continuous space-time data

H. Edelsbrunner, J. Harer, A. Mascarenhas, V. Pascucci, J. Snoeyink, Computational Geometry: Theory and Applications 41 (2008) 149–166.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ; ; ;
Abstract
The Reeb graph is a useful tool in visualizing real-valued data obtained from computational simulations of physical processes. We characterize the evolution of the Reeb graph of a time-varying continuous function defined in three-dimensional space. We show how to maintain the Reeb graph over time and compress the entire sequence of Reeb graphs into a single, partially persistent data structure, and augment this data structure with Betti numbers to describe the topology of level sets and with path seeds to assist in the fast extraction of level sets for visualization.
Publishing Year
Date Published
2008-11-01
Journal Title
Computational Geometry: Theory and Applications
Volume
41
Issue
3
Page
149 - 166
IST-REx-ID

Cite this

Edelsbrunner H, Harer J, Mascarenhas A, Pascucci V, Snoeyink J. Time-varying Reeb graphs for continuous space-time data. Computational Geometry: Theory and Applications. 2008;41(3):149-166. doi:10.1016/j.comgeo.2007.11.001
Edelsbrunner, H., Harer, J., Mascarenhas, A., Pascucci, V., & Snoeyink, J. (2008). Time-varying Reeb graphs for continuous space-time data. Computational Geometry: Theory and Applications, 41(3), 149–166. https://doi.org/10.1016/j.comgeo.2007.11.001
Edelsbrunner, Herbert, John Harer, Ajith Mascarenhas, Valerio Pascucci, and Jack Snoeyink. “Time-Varying Reeb Graphs for Continuous Space-Time Data.” Computational Geometry: Theory and Applications 41, no. 3 (2008): 149–66. https://doi.org/10.1016/j.comgeo.2007.11.001.
H. Edelsbrunner, J. Harer, A. Mascarenhas, V. Pascucci, and J. Snoeyink, “Time-varying Reeb graphs for continuous space-time data,” Computational Geometry: Theory and Applications, vol. 41, no. 3, pp. 149–166, 2008.
Edelsbrunner H, Harer J, Mascarenhas A, Pascucci V, Snoeyink J. 2008. Time-varying Reeb graphs for continuous space-time data. Computational Geometry: Theory and Applications. 41(3), 149–166.
Edelsbrunner, Herbert, et al. “Time-Varying Reeb Graphs for Continuous Space-Time Data.” Computational Geometry: Theory and Applications, vol. 41, no. 3, Elsevier, 2008, pp. 149–66, doi:10.1016/j.comgeo.2007.11.001.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar